P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 44, Issue 2

Numerical solution to optimal control problems with multipoint and integral conditions
by Vagif M. Abdullayev
171186
A study on intuitionistic fuzzy soft supra topological spaces
by Cigdem Gunduz Aras
187197
Special curves in Finsler space
by Fatma Ateş, Zehra Özdemir and F. Nejat Ekmekci
198208
On the bivariate generalization of Bernstein-Fomin operators
by Arash Ghorbanalizadeh
209221
Cubic Bezier-like transition curves with new basis functions
by Akın Levent and Bayram Şahin
222228
On some theoretic-functional results concerning the theory of extremality and their application
by Mammad Bayramoglu, Ilgar Sh. Jabbarov and Leman G. Kazimova
229237
On the approximation of functions by some singular integrals
by Rahim M. Rzaev and Gulnara Kh. Mammadova
238249
Some new classes of harmonic convex functions and inequalities
by Muhammad Aslam Noor, Khalida Inayat Noor, Sabah Iftikhar and Muhammad Uzair Awan
250266
Derivative functor of inverse limit functor in the category of neutrosophic soft modules
by Kemale Veliyeva, Sebuhi Abdullayev and Sadi Bayramov
267284
The inverse spectral problem for the perturbed harmonic oscillator on the entire axis
by Sevinj M. Bagirova and Agil Kh. Khanmamedov
285294
The sweep algorithm for solving the system of hyperbolic partial differential equations describing the motion in oil production
by F. A. Aliev, N. A. Aliev, Y. Z. Farzaliyev and K. K. Gasanov
295303
Fractional maximal operator and its commutators in generalized Morrey spaces on Heisenberg group
by Ahmet Eroglu, Javanshir V. Azizov and Vagif S. Guliyev
304317
Bifurcation of solutions of nonlinearizable Dirac problems with spectral parameter in the boundary condition
by Parvana R. Manafova
318327
Diagonal lifts of metrics to coframe bundle
by Habil Fattayev and Arif Salimov
328337
An approach for solving nonlinearly loaded problems for linear ordinary differential equations
by Kamil R. Aida-zade
338350

© 2018 Institute of Mathematics and Mechanics